Article info

Download PDFPDF
Letter
Dopamine agonist withdrawal syndrome (DAWS) in a patient with a microprolactinoma

Authors

  1. Correspondence to Dr Mark Edwards, Sobell Department, UCL Institute of Neurology, Queen Square, London WC1N 3BG, UK; m.j.edwards{at}ucl.ac.uk
View Full Text

Citation

Demartini B, Ricciardi L, Ward A, et al
Dopamine agonist withdrawal syndrome (DAWS) in a patient with a microprolactinoma

Publication history

  • Received July 26, 2013
  • Revised September 11, 2013
  • Accepted September 12, 2013
  • First published September 27, 2013.
Online issue publication 
March 05, 2014

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.